# SDR 03247411

- Difficulty date: September 4, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N411FJ
- Make and model: Cndair CL6002B19
- Aircraft serial: 3166
- Aircraft time: 6,185 hours, 6,218 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION THE EMERGENCY LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE PERSONNEL RE-ATTACHED THE EMERGENCY TRACK LIGHTING AND PERFORMED A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED.  AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
